# SDR P2EA01050

- Difficulty date: May 7, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N124NJ
- Make and model: Boeing 737230
- Aircraft serial: 124NJ
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Switch
- Condition: Out Of Adj
- Location: L/E Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 350 - MCI-MDW EN ROUTE CALL, 'INTRANSIT' LEADING EDGE SLAT.  WOULD HAVE TO MAKE FLAPS 15 LANDING AND WOULD BE UNABLE TO LAND IN MDW.  DECISION MADE TO RETURN TO MCI.  DID NOT DECLARE EMERGENCY IN MCI.  OVERNIGHT MAINTENANCE AT MCI ADJUSTED NR 1 SLAT PROXIMITY SWITCH, OPS CHECKED GOOD.  (M)
